Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Joint pain, tingling in shoulder radiating to the neck. Had dislocation before decades. How can this be corrected?

I dislocated my right shoulder about 35 years ago and have a lot of arthritis in the shoulder and in the past few months I have been getting a tingling sensation in the right shoulder and leading up to the neck . Played golf twice a week this winter and the arthritis flared up and eventually the shoulder started tingling. Is it possible this all started with the dislocation and what can I do to stop the tingling?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think that you need to get MRI of your shoulder and neck. This will give us idea whether it is nerve pinching or some ligament injury in shoulder. According to that treatment can be started. Till that time I would recommend you to take peegabalin and methyl cobalamin.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor